About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 507145, 9 pages
http://dx.doi.org/10.1155/2013/507145
Research Article

Numerical Solution of Singular Lane-Emden Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 24 June 2013; Accepted 13 July 2013

Academic Editors: N. E. Grandi and R. Schiappa

Copyright © 2013 Hossein Aminikhah and Sakineh Moradian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chandrasekhar, An Introduction to the Study of Stellar Structure, Dover Publications, New York, NY, USA, 1967. View at Zentralblatt MATH · View at MathSciNet
  2. O. U. Richardson, The Emission of Electricity From Hot Bodies, Longmans Green and Company, London, UK, 1921.
  3. C. M. Bender, K. A. Milton, S. S. Pinsky, and L. M. Simmons, Jr., “A new perturbative approach to nonlinear problems,” Journal of Mathematical Physics, vol. 30, no. 7, pp. 1447–1455, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. El-Gebeily and D. O’Regan, “A quasilinearization method for a class of second order singular nonlinear differential equations with nonlinear boundary conditions,” Nonlinear Analysis: Real World Applications, vol. 8, pp. 174–186, 2007.
  5. N. T. Shawagfeh, “Non-perturbative approximate solution for Lane-Emden equation,” Journal of Mathematical Physics, vol. 34, no. 9, pp. 4364–4369, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A.-M. Wazwaz, “A new algorithm for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 287–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A.-M. Wazwaz, “A new method for solving singular initial value problems in the second-order ordinary differential equations,” Applied Mathematics and Computation, vol. 128, no. 1, pp. 45–57, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. I. Nouh, “Accelerated power series solution of polytropic and isothermal gas spheres,” New Astronomy, vol. 9, no. 6, pp. 467–473, 2004.
  9. V. B. Mandelzweig and F. Tabakin, “Quasilinearization approach to nonlinear problems in physics with application to nonlinear ODEs,” Computer Physics Communications, vol. 141, no. 2, pp. 268–281, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. I. Ramos, “Linearization methods in classical and quantum mechanics,” Computer Physics Communications, vol. 153, no. 2, pp. 199–208, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Bozhkov and A. C. Gilli Martins, “Lie point symmetries and exact solutions of quasilinear differential equations with critical exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 57, no. 5-6, pp. 773–793, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Momoniat and C. Harley, “Approximate implicit solution of a Lane-Emden equation,” New Astronomy, vol. 11, pp. 520–526, 2006.
  13. H. Goenner and P. Havas, “Exact solutions of the generalized Lane-Emden equation,” Journal of Mathematical Physics, vol. 41, no. 10, pp. 7029–7042, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Liao, “A new analytic algorithm of Lane-Emden type equations,” Applied Mathematics and Computation, vol. 142, no. 1, pp. 1–16, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-H. He, “Variational approach to the Lane-Emden equation,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 539–541, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. I. Ramos, “Series approach to the Lane-Emden equation and comparison with the homotopy perturbation method,” Chaos, Solitons and Fractals, vol. 38, no. 2, pp. 400–408, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Özis and A. Yildirim, “Solutions of singular IVP’s of Lane-Emden type by homotopy pertutbation method,” Physics Letters A, vol. 369, pp. 70–76, 2007.
  18. T. Özis and A. Yildirim, “Solutions of singular IVPs of Lane-Emden type by the variational iteration method,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2480–2484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Parand and M. Razzaghi, “Rational Chebyshev tau method for solving higher-order ordinary differential equations,” International Journal of Computer Mathematics, vol. 81, no. 1, pp. 73–80, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Parand and M. Razzaghi, “Rational Legendre approximation for solving some physical problems on semi-infinite intervals,” Physica Scripta, vol. 69, pp. 353–357, 2004.
  21. K. Parand, M. Shahini, and M. Dehghan, “Rational Legendre pseudospectral approach for solving nonlinear differential equations of Lane-Emden type,” Journal of Computational Physics, vol. 228, no. 23, pp. 8830–8840, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Parand, M. Dehghan, A. R. Rezaei, and S. M. Ghaderi, “An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method,” Computer Physics Communications, vol. 181, no. 6, pp. 1096–1108, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Razzaghi and S. Yousefi, “The Legendre wavelets operational matrix of integration,” International Journal of Systems Science, vol. 32, no. 4, pp. 495–502, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet